Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Minimax theorems for ANRs


Author: J. F. McClendon
Journal: Proc. Amer. Math. Soc. 90 (1984), 149-154
MSC: Primary 54H25; Secondary 49A40
MathSciNet review: 722434
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Some minimax theorems for real valued functions on a product space are proved. The functions considered are lower semicontinuous or continuous. Also, some related results on the intersection of subsets of a product space are proved.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H25, 49A40

Retrieve articles in all journals with MSC: 54H25, 49A40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1984-0722434-9
PII: S 0002-9939(1984)0722434-9
Article copyright: © Copyright 1984 American Mathematical Society